Skip to Content

I took speed last nite now I am fainting and gettin headach?

Responses (3)

BRRMARS 29 May 2011

GOTO ER NOW, i wouldn't mess around with that stuff it will kill you.

Anonymous 29 May 2011

I am not disagreeing with Brrmars, but things that are uppers tend to do that to me also. make sure you are not dehydrated, and if you don't go to the er, try lying down and flushing this out with water, juice, whatever. If you think you need the er, and you did not mention what or how much you took, but if you took a significant amount and are in doubt, go to the er. If you only took a small amount, it may pass once it goes thru your system. Hope you are ok soon.

kkellie 29 May 2011

When you take speed you need to be careful... and I agree but if your not going to go and you said you took it last night and you are not still takeing it... your body is tellling you to rest and recover from the toxins you put in your body... Get some sleep hun and see if you can calm yourself down you may be haveing more simptoms because your panicky about how your feeling and thatcan make it worse

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions